Discussions that mention lipitor

Open to All Other Health Topics board


Has anyone out there experienced muscle pain associated with taking Lipitor?

I've been on Lipitor for about 6 months now, and
both legs feel like I've been hit by a mack truck!
Some weakness, too........

I've read that this can be a side affect?

Thanks,
Linda
Hi there ! I had to reply .. I took Lipitor for a very short time and one day woke up, my eyesight had become Double/double vision! couldn't see.. lost my balance due to this;could hardly walk on my own .

One week later my face collapsed as if I'd had a stroke !.. Hospital could not find stroke , nor Bells' palsy as the cause, but I investigated the latest info on Lipitor at the local Library and it said if any eye problems , muscle problems..etc, DISCONTINUE Lipitor !! It took 4 months before the symptoms wore off.

But, Interestingly, 1 year later, my GP decided to try Zocor, another Cholestrol Meds again..
I took one pill , walked out the door to go to supermarket .. a short time later in the Shop, I felt my eyes going round and round , dizzy, and I wanted to lie down on the floor right in the middle of the shop and go to Sleep !..
Came home and couldn't open my eyes for hours !.. All of a sudden I realized ..
it was the Cholestrol pills again!!
In the morning , my right leg was STIFF!! couldn't hardly walk!.. So I have been off all Chol.meds ever since ..
I vowed to Drs I will NEVER EVER take Chol. meds again !!
Look up other info on this drug ,.. we're not the only ones who've had these problems !..
Hope this helps you.. good luck.. Belle xxx :)

------------------
A Friend!
Thanks so much for the input. I was on Lipitor before....with same side affects (muscle aches all
over, especially in legs) and took myself off of it, as the doc poo=poohed the connection between drug
and my pain.

Unfortunately, my numbers went thru the roof again, so started Lipitor again approx. 6 months ago! Bam!!
The same pain again!!!

That's it....no more for me.....and I will post
on the cholesterol message board, as one of you has suggested.

Thanks again,
Linda
I have been on Lipitor since June and I, too, have muscle pains in arms and legs. I had a checkup with my dr. on Wed. this week and when I told him of these symptoms he ordered a blood test that he said will show if the Lipitor has caused any tissue damage. Scary, isn't it? :( Dr. said it will take a couple days to get results of this blood test. I was relieved (?) somewhat to know that I am not the only one with these possible side effects. Further comments or information will be appreciated.
Ev
There are some people who experience very severe adverse reactions to meds like lipitor. So merely switching drugs within the same drug category as lipitor doesn't make much sense to me. Ask your doctor about trying a completely different drug category for lowering your cholesterol. Perhaps one of the older cholesterol lowering meds might not work as dramatically for you, but may be much safer overall.

Here's reliable info on various cholesterol lowering meds, including lipitor:
[url="http://www.nlm.nih.gov/medlineplus/druginfo/uspdi/202284.html"]http://www.nlm.nih.gov/medlineplus/druginfo/uspdi/202284.html[/url]
Hi all....

Wow, I appreciate so much hearing from all of you....
very informative!!

I've stopped the Lipitor and am waiting as I type for my doc to call me at work to tell him I had and to ask him for another drug with less side affects! My muscle aches stopped within 3 days of stopping the Lipitor......scary stuff!

I've got other aches and pains (a bad right hip and
and an arthritic back) but the pain I felt was like someone had run over my legs and arms with a truck!!
I know bone pain.....this was severe muscle pain!!!

Anyway, thanks again and take care,
Linda
Hi all....

Wow, I appreciate so much hearing from all of you....
very informative!!

I've stopped the Lipitor and am waiting as I type for my doc to call me at work to tell him I had and to ask him for another drug with less side affects! My muscle aches stopped within 3 days of stopping the Lipitor......scary stuff!

I've got other aches and pains (a bad right hip and
and an arthritic back) but the pain I felt was like someone had run over my legs and arms with a truck!!
I know bone pain.....this was severe muscle pain!!!

Anyway, thanks again and take care,
Linda